Hail, Val Verde
- When
- March 19, 2:10 PM CST
- Where
- Val Verde County, 12.2 mi NE of Juno
- Measured
- 1 in hail
- Reported by
- CoCoRaHS
- Coordinates
- 30.270, -100.970
A deep upper level trough of low pressure and strong cold front moved into an area of deep boundary layer moisture. The system initially produced supercell thunderstorms which produced several tornadoes and large hail.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS EWX wrote it up.
A deep upper level trough of low pressure and strong cold front moved into an area of deep boundary layer moisture. The system initially produced supercell thunderstorms which produced several tornadoes and large hail. There storms then transitioned into a quasi-linear convective system that produced heavy rainfall and flooding.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before the first event at Mar 19, 11:49 AM CST, 2 hours 21 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1249 PM CDT MON MAR 19 2012 .AVIATION... A PACIFIC FRONT WILL SLOWLY MOVE ACROSS SOUTH CENTRAL TEXAS THIS AFTERNOON THROUGH TUESDAY MORNING. SHRA/TSRA CAN BE EXPECTED ALONG THE FRONT WITH ISOLD TO SCT SHRA/TSRA AHEAD OF THE FRONT. GS/GR AND DOWNBURST WINDS TO 50 TO 60 KTS ARE POSSIBLE IN AND NEAR THE STRONGER TSRA. THE SHRA/TSRA WILL MOVE EAST OF OUR AREA LATE TUESDAY MORNING. ANOTHER UPPER LEVEL DISTURBANCE WILL MOVE INTO THE AREA LATER TUESDAY AFTERNOON TO GENERATE ANOTHER ROUND OF SHRA/TSRA. AREAS OF MVFR TO LOW END VFR CIGS CAN BE EXPECTED ALONG AND AHEAD OF THE FRONT WITH VFR CIGS AFTER THE FRONTAL PASSAGE. AREAS OF IFR/MVFR VSBYS CAN BE EXPECTED IN THE HEAVIER SHRA/TSRA. SELY WINDS 10 TO 22 KTS WITH GUSTS TO 32 KTS WILL PREVAIL AHEAD OF THE FRONT AND NW TO N WINDS 5 TO 15 KTS WITH GUSTS TO 25 KTS WILL PREVAIL BEHIND THE FRONT. && .PREV DISCUSSION... /ISSUED 1158 AM CDT MON MAR 19 2012/ UPDATE... ..SEVERE WEATHER THREAT TO IMPACT SOUTH CENTRAL TEXAS THIS AFTERNOON INTO THE EVENING HOURS...INCLUDING LARGE HAIL AND DAMAGING GUSTS WINDS AND EVEN ISOLATED TORNADOES...WITH HEAVY RAINS AND HIGH RISK OF FLASH FLOODING LATE TONIGHT INTO TUESDAY MORNING... A VIGOROUS UPPER LEVEL TROUGH OVER THE SOUTHWEST REGION IS PROGGED TO MOVE EASTWARD THIS AFTERNOON AND EVENING AND OVER THE WESTERN PORTION OF TEXAS. AT THE SURFACE...A PACIFIC COLD FRONT... WHICH EXTENDS FROM OZONA NORTHEASTWARD TO SAN ANGELO TO ABILENE TO OKLAHOMA CITY... IS EXPECTED TO MOVE ACROSS THE NORTHWESTERN PORTION OF SOUTH CENTRAL TEXAS THIS EVENING CONTINUING ACROSS THE REMAINDER OF SOUTH CENTRAL TEXAS OVERNIGHT AND TUESDAY MORNING. AHEAD OF THE FRONTAL BOUNDARY...A MOIST AIRMASS AND UNSTABLE CONDITIONS WILL PROMOTE SHOWERS AND THUNDERSTORMS TO DEVELOP IN THE WARM SECTOR OF THE APPROACHING SYSTEM BY THIS AFTERNOON CONTINUING THROUGH THIS EVENING. AT THAT TIME...DAYTIME HEATING AND AVAILABLE MOISTURE WILL COMBINE WITH DEVELOPING STORMS TO BECOME STRONG TO SEVERE IN NATURE WITH MAIN THREATS BEING LARGE HAIL AND DAMAGING GUSTS WINDS AND ISOLATED TORNADOES. TIME FRAME FOR THESE STORMS TO STRIKE OUR AREA COULD RUN FROM 6 PM THIS EVENING THROUGH MIDNIGHT NORTH OF A FREDERICKSBURG TO SAN ANTONIO TO SEGUIN TO BASTROP TO LEXINGTON LINE (WORD OF CAUTION...STRONG TO SEVERE STORMS COULD STILL DEVELOP AND AFFECT AREAS NO INCLUDED IN THIS DELINEATED AREA). A SECOND ROUND OF SHOWERS AND STORMS WILL OCCUR AROUND 8 OR 9 PM AS THE FRONTAL BOUNDARY MAKE ITS WAY ACROSS SOUTH CENTRAL TEXAS...WITH MODERATE TO HEAVY RAINS AND STORMS ALONG AND EAST OF THE SYSTEM. IT LOOKS LIKE THE I35 CORRIDOR WILL BE AFFECTED THE MOST AROUND 10 PM THIS EVENING TO ABOUT 4 AM TUESDAY...WITH LINGERING LIGHTEN STORMS THROUGH 7 AM OR 8 AM TUESDAY MORNING. HEAVY RAINS AND FLASH FLOOD RISK BEGINS AT 6 PM THIS EVENING AS STORMS AFFECT SOME AREAS WITH HEAVIEST RAINS AND FLASH FLASH POTENTIAL OVER THE I 35 CORRIDOR INCLUDING THE SAN ANTONIO AND AUSTIN METROPOLITAN AREAS COULD OCCUR FROM 10 PM THIS EVENING TO 4 AM EARLY TUESDAY MORNING. STORM RAINFALL TOTALS FOR THE NEXT 24 HOURS RANGE FROM ONE TO TWO INCHES OVER THE WESTERN HALF OF SOUTH CENTRAL TEXAS WITH LESSER AMOUNTS OVER THE RIO GRANDE PLAINS WITH TWO TO FIVE INCHES ALONG AND EAST OF HIGHWAY 281 WITH UP TO SEVEN INCHES ACROSS ISOLATED AREAS. NOW IS THE TIME TO CHECK YOUR SEVERE WEATHER PLAN AND PROCEDURES AS THE STORM SYSTEM STILL HOURS AWAY BEFORE HEADING OUR WAY. A FRIENDLY REMAINDER...FLASH FLOOD WATCH IS IN EFFECT FROM 6 PM THIS EVENING THROUGH LATE TUESDAY MORNING ALONG AND EAST OF A LINE FROM CASTELL TO KERRVILLE TO HONDO TO PEARSALL. PREV DISCUSSION... /ISSUED 613 AM CDT MON MAR 19 2012/ AVIATION... AN APPROACHING STRONG BROAD UPPER TROUGH AND COLD FRONT TO THE WEST WILL INTERACT WITH VERY WARM MOIST GULF AIR ACROSS SOUTH TEXAS. THE COMBINATION WILL RESULT IN SCATTERED TO NUMEROUS SHRA/TSRA ACROSS S CENTRAL TX FOR THE NEXT 24 HOURS. SOME OF THE STORMS WILL BE SEVERE THIS AFTERNOON WITH VERY LARGE HAIL AND CONVECTIVE WIND GUSTS IN EXCESS OF 50 KNOTS. MVFR CIGS PREVAILING THIS MORNING AND TONIGHT...EXCEPT LIFTING TO VFR MOST AREAS THIS AFTERNOON. IFR-LIFR CONDITIONS POSSIBLE IN THE SHRA+/TSRA+. S-SELY WINDS OF 10-20 KNOTS PREVAILING...WITH GUSTS TO 25 KNOT. WINDS SHIFTING TO NWLY 15-20 KNOTS BEHIND THE COLD FRONT/SQUALL LINE BETWEEN 03Z-06Z THIS EVENING...AND KSSF KSAT KAUS BETWEEN 06Z-09Z TUESDAY MORNING. PREV DISCUSSION... /ISSUED 409 AM CDT MON MAR 19 2012/ DISCUSSION... A DEEP UPPER LEVEL TROF CAN BE SEEN ON WV SAT IMAGERY MOVING THROUGH THE WESTERN US THIS MORNING. 06Z SFC ANALYSIS A COLD FRONT EXTENDING FROM A LOW OVER EASTERN MT DOWN THROUGH THE TX PANHANDLE AND ACROSS W TX. THERE IS A SQUALL LINE AHEAD OF THE FRONT FROM WESTERN OK TO NEAR MIDLAND. THIS SYSTEM WILL PROPAGATE EASTWARD TODAY AND TUE AND BRING SIGNIFICANT WEATHER TO SOUTH CENTRAL TEXAS. AS THE UPPER TROF MOVES TOWARD THE EAST IT WILL FORCE CONVECTION ACROSS OUR CWA. MODELS ARE IN GOOD AGREEMENT ON SHORT TERM MOVEMENT OF THE SYSTEM. ATMOSPHERE WILL BECOME MORE UNSTABLE THROUGH THE DAY TODAY AND LOW LEVEL MOISTURE IS ALREADY IN PLACE. MODEL CAPE FORECASTS ARE AS HIGH AS 2500 J/KG. IN ADDITION AS THE TROF APPROACHES VERTICAL WIND SHEAR WILL INCREASE. SEVERE THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND EVENING AND SPC HAS INCLUDED MOST OF OUR CWA IN A SLIGHT RISK AREA AND THE NORTHEASTERN QUARTER OF THE AREA IN A MODERATE RISK. THE FULL SPECTRUM OF SEVERE...TORNADOES...DAMAGING WIND...AND LARGE HAIL...IS POSSIBLE. TIMING IS STILL UNCERTAIN...BUT 1PM TIL MIDNIGHT LOOKS LIKELY. IN ADDITION TO THE SEVERE THREAT FLASH FLOODING IS POSSIBLE AND WILL CONTINUE THE FLASH FLOOD WATCH FOR TONIGHT THROUGH TUE MORNING. PW WILL GENERALLY BE BETWEEN ONE AND ONE AND ONE HALF INCHES ACROSS THE EASTERN HALF OF THE AREA TONIGHT AND TUE UNTIL NOON. HPC HAS OUR EASTERN HALF IN LOW TO MDT RISK OF EXCESSIVE RAINFALL. WE SHOULD SEE RAINFALL TOTALS OF ONE HALF TO TWO INCHES WESTERN HALF AND TWO TO FIVE INCHES EASTERN HALF WITH ISOLATED AMOUNTS UP TO SEVEN INCHES. THE MAIN EVENT SHOULD BE OVER BY TUE EVENING...BUT SHOWERS COULD LINGER UNTIL WED MORNING. ONCE THIS SYSTEM PASSES...AN UPPER LEVEL WILL BUILD IN AND DOMINATE THROUGH THE END OF THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 81 59 72 53 69 / 60 90 60 40 20 AUSTIN BERGSTROM INTL AIRPORT 81 60 72 51 69 / 50 90 60 40 20 NEW BRAUNFELS MUNI AIRPORT 80 59 72 50 69 / 50 90 50 40 20 BURNET MUNI AIRPORT 79 55 69 49 66 / 50 90 50 40 20 DEL RIO INTL AIRPORT 86 56 70 46 71 / 30 60 10 20 10 GEORGETOWN MUNI AIRPORT 78 56 69 51 66 / 60 90 50 40 20 HONDO MUNI AIRPORT 84 57 74 47 70 / 40 80 30 30 20 SAN MARCOS MUNI AIRPORT 80 60 71 52 69 / 50 90 50 40 20 LA GRANGE - FAYETTE REGIONAL 79 66 72 54 71 / 50 80 70 40 20 SAN ANTONIO INTL AIRPORT 82 60 73 51 70 / 50 90 40 40 20 STINSON MUNI AIRPORT 83 61 73 52 70 / 40 80 40 40 20 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 6 PM CDT THIS EVENING THROUGH TUESDAY MORNING FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP... BEXAR...BLANCO...BURNET...CALDWELL...COMAL...DE WITT...FAYETTE... FRIO...GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL... KERR...LAVACA...LEE...LLANO...MEDINA...TRAVIS...WILLIAMSON...WILSON. && MESOSCALE/AVIATION...04 SYNOPTIC/GRIDS...17 PUBLIC SERVICE/DATA COLLECTION...30
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 541 AM CDT MON MAR 19 2012 TXZ183>185-202-203-217-218-228-201000- VAL VERDE-EDWARDS-REAL-KINNEY-UVALDE-MAVERICK-ZAVALA-DIMMIT- 541 AM CDT MON MAR 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. THERE IS A SLIGHT TO MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO TONIGHT AS AN INTENSE UPPER LEVEL STORM SYSTEM AND COLD FRONT APPROACH FROM THE WEST. VERY LARGE HAIL...DAMAGING WINDS AND TORNADOES ARE POSSIBLE. LOCALLY HEAVY RAINFALL TOTALS NEAR 2 INCHES CAN BE EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN WILL BE DECREASING FROM THE WEST TUESDAY MORNING. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THIS AFTERNOON INTO TUESDAY MORNING. TXZ171>173-186>194-204>209-219>225-201000- LLANO-BURNET-WILLIAMSON-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO- HAYS-TRAVIS-BASTROP-LEE-MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL- FAYETTE-FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA- 541 AM CDT MON MAR 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO TONIGHT AS AN INTENSE UPPER LEVEL STORM SYSTEM AND COLD FRONT APPROACH FROM THE WEST. VERY LARGE HAIL...DAMAGING WINDS AND TORNADOES ARE POSSIBLE. A FLASH FLOOD WATCH IN EFFECT TONIGHT. LOCALLY HEAVY RAINFALL TOTALS OF 5-7 INCHES ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... A FLASH FLOOD WATCH IS IN EFFECT THROUGH NOON TUESDAY. SHOWERS AND THUNDERSTORMS WILL BE DECREASING FROM THE WEST LATE TUESDAY. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THIS AFTERNOON INTO TUESDAY MORNING.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 225 PM CDT MON MAR 19 2012 TXZ183-192015- VAL VERDE- 225 PM CDT MON MAR 19 2012 ...SIGNIFICANT WEATHER ADVISORY FOR VAL VERDE COUNTY UNTIL 315 PM CDT... AT 223 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 17 MILES SOUTHWEST OF JUNO...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... JUNO... BAKERS CROSSING... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING.
The Laughlin AFB radar (KDFX), 129 km away, was scanning. The volume nearest the first event began at 20:11 UTC.
37 flash flood, 28 hail, 6 tornado, 1 funnel cloud. Local standard time, as filed.
A thunderstorm produced hail from quarter to golf ball size in Utopia.
A thunderstorm produced golf ball size hail which damaged a pickup truck on FM1582 near Pearsall.
A supercell thunderstorm moved through southeastern Medina County and into southwestern Bexar County and produced three tornadoes. The first tornado touched down in Devine, the second in Natalia, and the third in Bexar County. The tornadoes in Medina County destroyed 14 homes, caused major damage on 11 others, and minor damage on seven. Ten people were injured by these storms in Medina County.
A thunderstorm produced pea to golf ball size hail near Leakey.
A supercell thunderstorm moved through southeastern Medina County and into southwestern Bexar County and produced three tornadoes. The first tornado touched down in Devine, the second in Natalia, and the third in Bexar County. The tornadoes in Medina County destroyed 14 homes, caused major damage on 11 others, and minor damage on seven. Ten people were injured by these storms in Medina County.
A thunderstorm produced quarter to golf ball size hail between Hunt and Ingram.
A thunderstorm produced golf ball size hail near Upper Turtle Creek southwest of Kerrville.
A thunderstorm produced hail from ping pong ball to baseball size south of Hunt.
A supercell thunderstorm moved through southeastern Medina County and into southwestern Bexar County and produced three tornadoes. The first tornado touched down in Devine, the second in Natalia, and the third in Bexar County. The tornado in Bexar County destroyed eight homes (four single family and four mobile), caused major damage on five others, and minor damage on two more. Four people were injured by these storms in Bexar County.
A thunderstorm produced hail from pea to golf ball size west of Utopia.
Thunderstorms produced heavy rain that caused flash flooding. This closed roads south of Tivydale.
Thunderstorms produced heavy rain that caused flash flooding of low water crossings and closed FM1338 from Highway 27 north to the Gillespie County line.
Thunderstorms produced hail from pea to golf ball size. Hail fell for about an hour and was mostly pea to dime size.
A broadcast media partner relayed a report of golf ball size hail in Stonewall.
Thunderstorms produced heavy rain that caused flash flooding and closed Highway 39 from Ingram to Hunt and several other low water crossings in the county.
Thunderstorms produced heavy rain that caused flash flooding of low water crossings and closed FM337 from Medina to Vanderpool.
Thunderstorms produced heavy rain that caused flash flooding of low water crossings and closed Ranch Road 2771 near Kerrville.
Thunderstorms produced heavy rain that caused flash flooding of low water crossings and closed Highway 16 south of FM1273 between Kerrville and Medina.
Thunderstorms produced heavy rain that caused flash flooding of low water crossings and closed FM2342 from Park Road 4 to Camp Buckner.
Minor damage near the San Antonio post office on Perrin Beitel Rd was caused by a small tornado that formed along the leading edge of a large cluster of storms pushing east in the early morning hours of March 20 (CDT). This cluster of storms interacted with an outflow boundary causing a few brief tornadoes. In addition to the damage at the post office, one home sustained major damage and 10 others were left with minor damage. Seventy-three other homes were affected by the tornado with other property damage; either debris on the property or damage to fences and plants.
A second small tornado formed along the leading edge of a large cluster of storms pushing east through northeastern San Antonio in the early morning hours of March 20 (CDT). One home on Castle Hunt Dr. received minor damage and 25 other homes on Castle Hunt Dr. and Castle Run were affected either with debris on the property or damage to fences or plants.
Thunderstorms produced heavy rain that caused flash flooding and closed Highway 173 between Bandera and Devine.
Thunderstorms produced heavy rain that caused flash flooding of low water crossings and closed FM470 from Tarpley to Utopia.
Thunderstorms produced heavy rain that caused flash flooding of low water crossings and closed FM2340 east of US281 north of Burnet.
Thunderstorms produced heavy rain that caused flash flooding and closed Highway 16 from the Kerr County line south to FM2828 near Medina.
Thunderstorms produced heavy rain that caused flash flooding of low water crossings and closed Ranch Road 187 from Vanderpool south to Ranch Road 470.
Thunderstorms produced heavy rain that caused flash flooding of low water crossings closing FM2147 east of US281.
Thunderstorms produced heavy rain that caused flash flooding of low crossings closing FM1174 north of Highway 29 outside of Bertram.
Thunderstorms produced heavy rain that caused flash flooding of low water crossings closing FM963 from Burnet north to Bethel.
Thunderstorms produced heavy rain that caused flash flooding of low water crossings closing FM243 from Highway 29 to US183 between Bertram and Mahomet.
Thunderstorms produced heavy rain that caused flash flooding of low water crossings closing Ranch Road 2323 between Flag Creek and Hickory Creek southwest of Llano.
Thunderstorms produced heavy rain that caused flash flooding closing numerous roads in Burnet including FM963.
Thunderstorms produced heavy rain that caused flash flooding of some residential streets in Boerne.
Thunderstorms produced heavy rain that caused flash flooding of several roads and bridges in the vicinity of Misty Lane (CR229) between San Marcos and Lockhart.
Thunderstorms produced heavy rain that caused flash flooding of multiple roads in Austin including Joe Tanner Lane and Spicewood Springs Road.
Thunderstorms produced heavy rain that caused flash flooding of numerous roads in San Antonio including Vance Jackson Road at Sunburst Lane, Orsinger Lane at Sandstone Drive, and Sleepy Hollow at Sunburst Lane.
Thunderstorms produced heavy rain that caused flash flooding of low water crossings closing Ranch Road 2241 from Highway 29 to Bluffton Store.
A law enforcement officer spotted a funnel cloud near Meyersville.
Thunderstorms produced heavy rain and flash flooding that led to a swift water rescue in northeastern Burnet County near Mahomet.
Thunderstorms produced heavy rain that caused flash flooding closing numerous roads in Guadalupe County including Weir Ln, Highway 123 at Cordova Rd, Zuehl Crossing at Cibolo Creek, and Redwood Rd.
Thunderstorms produced heavy rain that caused flash flooding closing FM3404 (Slab Rd) in Kingsland.
Thunderstorms produced heavy rain that caused flash flooding closing Toby Dr just off FM1980 northwest of Marble Falls.
Thunderstorms produced heavy rain that caused flash flooding of numerous low water crossings around Bastrop.
A small weak EF0 tornado formed along the leading edge of a large cluster of storms in Runge, crossing a few neighborhood streets. Most damage was confined to house roofs, outbuildings, and trees.
Thunderstorms produced heavy rain that caused flash flooding closing numerous roads across New Braunfels.
Thunderstorms produced heavy rain that caused flash flooding closing FM532 and FM1680. Denton Creek was spilling out of its banks.
Thunderstorms produced heavy rain that caused flash flooding closing several low water crossings in Lee County.
Thunderstorms produced heavy rain that caused flash flooding closing Jenkins Rd and FM535 near Cedar Creek.
Thunderstorms produced heavy rain that caused flash flooding closing Potato Smith Rd in Elgin, Caldwell Ln in Smithville, and several other low water crossings in the county.
Thunderstorms produced heavy rain that caused flash flooding of a low water crossing closing Saur Ln in New Braunfels.
Thunderstorms produced heavy rain that caused flash flooding of low water crossings closing FM532 at Peach Creek.
Thunderstorms produced heavy rain that caused flash flooding of low water crossings closing FM957 north of Highway 77 out of Hallettsville.
Thunderstorms produced heavy rain that caused flash flooding of FM 1624 at West Yegua Creek near Fedor where a vehicle was swept off the road by flood waters. The driver of the vehicle was found dead.
As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.
| Event | Date | Age | Sex | Where | Kind |
|---|---|---|---|---|---|
| Flash Flood, Lee | 2012-03-20 | 45 | Female | Vehicle/Towed Trailer | Direct |
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2012Every state in 2012This day in weather historyThe tornado archive for Texas, 2012Warnings in Texas, March 2012
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 366800, 366823, 367662, 367663, 367664, 367665, 367666, 367667, 367668, 367669, 367670, 367672, 368119, 367673, 368118, 367674, 367675, 367676, 367954, 367677, 367678, 367679, 367680, 367681, 367682, 367683, 367685, 367688, 367689, 367690, 367691, 367692, 367693, 367694, 367695, 367702, 367705, 368120, 368121, 367723, and more.